Okay, I’ve been taking Verapamil for 4 weeks now. Only 20mg in the morning and 40mg in the evening. Thanks to my overwhelming brain fog I can’t remember a freaking thing and I think I just took 2 of my evening verapamil!!! It’s only 80mg so I’m sure I will be okay but does anyone know? Seems like most people on here are on higher does anyway. Watch, it will probably make me feel better! I just wish I could remember if I took it or not! Oh well, so am I gonna live? LOL!
That is such a low dose that I don’t think that you need to worry.I was on 120 2 times a day and that happened to me a couple of times too.So I would not freak out.People take very high doses of it.
Don’t worry at all. I take 240 mgs a day and at one point was at 360. Sometimes I think I double dose on my 120’s (I take one in the am and one in the pm) but it takes a day or two for it to really effect BP.
Also, I’d try to go higher if you can. My Neuro wanted me on 360 (although my BP bottomed out after a few days and I had to go back to 240). 240 has made me feel way better than 120 did.